# SDR 01FDEA00234

- Difficulty date: March 24, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 44,595 hours, 30,848 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 8000 FT MSL WITH PWR SET NR 3 ENG FIRE LIGHT ILLUMINATED ALONG WITH FIRE BELL.  NR 3 THROTTLE WAS RETARDED TO IDLE FIRE LIGHT AND BELL WENT OUT.  FOUND LOOSE CLAMP ON 13TH STAGE PNEUMATIC BALL JOINT IN PYLON.  TORQUED CLAMP, LEAK CK GOOD.
